# SDR DALA2024092409380

- Difficulty date: September 22, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,404 hours, 32,400 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0569300) SB EMBODIMENT AT UPPER LH CORNER OF THE LH FLIGHT DECK WINDOW. REPAIRED PER ERA 620303-14AD.
